Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 11, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Feb 8, 2013, 4:02 AM CST. It took effect at Feb 8, 2013, 9:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2013, 4:02 AM CST (10:02 UTC)
- In effect from
- Feb 8, 2013, 9:00 PM CST
- Expired
- Feb 9, 2013, 9:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
648 WHUS74 KMOB 081002 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 402 AM CST FRI FEB 8 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT ... .A MODERATE TO STRONG FRONT WILL MOVE SOUTH OVER AREA COASTAL WATERS TONIGHT...BRINGING A MODERATE TO STRONG OFFSHORE FLOW. GMZ630>635-650-655-670-675-081815- /O.NEW.KMOB.SC.Y.0011.130209T0300Z-130209T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 402 AM CST FRI FEB 8 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SATURDAY. * WINDS: RISING TO AROUND 20 KNOTS WITH FREQUENT GUST TO 25 KNOTS. * SEAS: BUILDING TO 3 FEET NEAR SHORE...6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
171 WHUS74 KMOB 082114 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 314 PM CST FRI FEB 8 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM SATURDAY... .A COLD FRONG FRONT WILL MOVE SOUTH OVER AREA COASTAL WATERS TONIGHT... BRINGING A MODERATE TO STRONG NORTHEASTERLY WIND FLOW TO THE MARINE AREA. GMZ630>635-650-655-670-675-090515- /O.CON.KMOB.SC.Y.0011.130209T0300Z-130209T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 314 PM CST FRI FEB 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SATURDAY. * WINDS: RISING TO AROUND 20 KNOTS WITH FREQUENT GUST TO 25 KNOTS. * SEAS: BUILDING TO 4 FEET NEAR SHORE...7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
802 WHUS74 KMOB 090407 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1007 PM CST FRI FEB 8 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM SATURDAY... .A COLD FRONT WILL CONTINUE TO MOVE SOUTH OVER THE MARINE AREA TONIGHT AND EARLY SATURDAY. A MODERATE TO STRONG NORTH TO NORTHEAST WIND FLOW CAN BE EXPECTED THROUGH MID MORNING SATURDAY. GMZ630>635-650-655-670-675-091500- /O.CON.KMOB.SC.Y.0011.000000T0000Z-130209T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1007 PM CST FRI FEB 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY. * WINDS: 17 TO 20 KNOTS WITH FREQUENT HIGHER GUSTS. * SEAS: BUILDING 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
627 WHUS74 KMOB 090946 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 346 AM CST SAT FEB 9 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 AM TODAY... .A COLD FRONT WILL CONTINUE TO MOVE SOUTH OVER THE MARINE AREA TODAY. A MODERATE TO STRONG NORTH TO NORTHEAST WIND FLOW CAN BE EXPECTED THROUGH MID MORNING TODAY. GMZ630>635-091100- /O.CAN.KMOB.SC.Y.0011.000000T0000Z-130209T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 346 AM CST SAT FEB 9 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WIND GUST HAVE FALLEN BELOW ADVISORY CRITERIA. $$ GMZ650-655-670-675-091800- /O.CON.KMOB.SC.Y.0011.000000T0000Z-130209T1500Z/ /O.NEW.KMOB.SC.Y.0012.130210T0900Z-130211T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 346 AM CST SAT FEB 9 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: 17 TO 20 KNOTS WITH FREQUENT GUST TO 20 TO 25 KNOTS FALLING TO 14 TO 18 KNOTS TODAY...THEN RISING TO AROUND 20 KNOTS BY SUNRISE SUNDAY. * SEAS: BUILDING 4 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 11:48 PM CST, 4 hours 14 minutes earlier.
Area forecast discussion, Feb 7, 11:48 PM CST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1148 PM CST THU FEB 7 2013 .AVIATION (06Z ISSUANCE)...EXTENSIVE GROUND MOISTURE FROM EARLIER RAINS AND LIGHT WINDS OVERNIGHT WILL SET THE STAGE FOR THE DEVELOPMENT OF FOG AND LOW STRATUS. IFR CONDITIONS APPEAR LIKELY AFTER MIDNIGHT...ESPECIALLY TOWARD THE PRE DAWN HOURS. IF FOG BECOMES PREDOMINATE...THEN DENSE FOG IS PROBABLE...LOWERING CONDITIONS TO LIFR-VLIFR LEVELS. CIGS/VSBYS WILL GRADUALLY IMPROVE AFTER SUNRISE...BUT MVFR CIGS ARE LIKELY THROUGH AT LEAST THE LATE MORNING INTO EARLY AFTERNOON HOURS. 34/JFB && .PREVIOUS DISCUSSION (ISSUED 406 PM CST THU FEB 7 2013)... .SHORT TERM [TONIGHT AND FRIDAY]...LOW PRESSURE IS MOVING EAST...AWAY FROM THE FCST AREA THIS EVENING...AND WILL CONTINUE TO MOVE AWAY AS IT LIFTS UP THE EAST COAST TONIGHT. WEAK HIGH PRESSURE BRIEFLY BUILDS IN THE WAKE OF THE LOW TONIGHT...THEN AS IT LIFTS UP THE EAST COAST ON FRIDAY A SECONDARY REINFORCING FRONT MOVES ACROSS THE REGION. THERE MAY BE A FEW SPRINKLES WITH THIS SECONDARY FROPA BUT OVERALL RAIN CHANCES WILL BE TOO LOW TO INCLUDE IN FCST ATTM. WITH ABUNDANT GROUND MOISTURE AFTER TODAYS WIDESPREAD HEAVY RAINFALL...EXPECT AREAS OF FOG TO DEVELOP OVERNIGHT. FOG MAY BE DENSE IN SOME LOCATIONS...BUT WILL HOLD OFF ON ANY DENSE FOG PRODUCTS TO GET A BETTER FEEL FOR EXTENT OF ANY DENSE FOG DEVELOPMENT. OTHERWISE...PTCLDY/MCLDY SKIES EXPECTED BEFORE THE REINFORCING FRONT MOVES THROUGH...CLEARING THEREAFTER. MOS TEMP GUIDANCE LOOKS GOOD...LOWS TONIGHT IN THE MID/UPPER 40S INLAND AND LOWER 50S COASTAL AND HIGHS TOMORROW IN THE UPPER 60S AND LOWER 70S OVER THE AREA. 12/DS FRIDAY NIGHT THROUGH SATURDAY NIGHT...LARGE HIGH PRESSURE EXTENDING SOUTHWARD FROM THE UPPER MIDWEST FRIDAY NIGHT EXPANDS EASTWARD THROUGH SATURDAY NIGHT. LOWERING THICKNESSES RESULT IN COLDER TEMPERATURES FRIDAY NIGHT WITH LOWS DIPPING DOWN INTO THE MID/UPPER 30S INTERIOR TO MID 40S CLOSER TO THE COAST. MOSTLY SUNNY CONDITIONS SATURDAY WITH HIGHS 64 TO 68. AS AXIS OF THE HIGH BECOMES POSITIONED TO THE EAST AND LOWERING PRESSURE ADVANCES INTO THE PLAINS...LOW TEMPERATURES SHOW GREATER MODERATION THAN WHAT IS EXPECTED FRIDAY NIGHT. ALSO...MAY SEE ENOUGH LOW LEVEL ISENTROPIC LIFT FOR A SMALL CHANCE OF SHOWERS OVER THE NORTHWEST ZONES LATE SATURDAY NIGHT. /10 .LONG TERM [SUNDAY THROUGH THURSDAY]...SUNDAY LOOKING TO BE A BREEZY DAY AS SURFACE PRESSURE FIELD TIGHTENS BETWEEN STRONG HIGH OVER THE MID ATLANTIC AND DEEP LOW PRESSURE SYSTEM LIFTING NORTHEAST OUT OF THE CENTRAL PLAINS INTO THE UPPER MIDWEST. RESULT...SOUTHEAST TO SOUTH WINDS INCREASE TO 15 TO 25 MPH AND TEMPERATURES ABOVE SEASONAL. ANOTHER ITEM TO KEEP AN EYE ON IS THUNDERSTORMS. AS LOW LIFTS NORTHEAST...A COLD FRONT CLOSES IN ON THE LOWER MISSISSIPPI RIVER VALLEY LATE IN THE DAY SUNDAY. AHEAD OF THE FRONT...A COMPLEX OF SHOWERS/EMBEDDED STORMS LOOK TO BE ONGOING AND MOVING EASTWARD ACROSS LOUISIANA/MISSISSIPPI...EMBEDDED WITHIN A NARROW AXIS OF MODIFIED GULF MOISTURE. MODEL DATA SHOWS LIMITED INSTABILITY...BUT LATEST 07.12Z SOLUTIONS OF THE ECMWF/GFS AGREE ON A STRENGTHENING 850 MILLIBAR LOW LEVEL SOUTHWESTERLY JET OF 40 TO 50 KNOTS OVER THE CENTRAL GULF COAST THROUGH THE DAY SUNDAY. COUPLE THIS WITH A MODERATE SOUTHEAST TO SOUTHERLY SURFACE WIND FIELD SETS THE STAGE FOR ENOUGH WIND SHEAR FAVORABLE FOR A SMALL RISK OF SEVERE STORMS. SOMETHING WE WILL KEEP AN EYE ON IN SUBSEQUENT FORECAST PACKAGES. A COMPLEX SURFACE PATTERN HEADING INTO NEXT WEEK AS SURFACE FRONT LOOKS TO STALL ALONG THE CENTRAL GULF COAST MONDAY INTO TUESDAY. A SERIES OF MID LEVEL IMPULSES IN HIGH LEVEL SOUTHWEST FLOW IN COMBINATION WITH FRONTAL FORCING ALONG THE STALLED FRONT WILL MAINTAIN CHANCES OF SHOWERS AND EMBEDDED STORMS IN THE FORECAST MONDAY AND TUESDAY. SETUP FAVORS POTENTIAL HEAVY RAINFALL. FRONT GETS A PUSH EASTWARD LATE TUESDAY...WITH WEDNESDAY AND THURSDAY LOOKING DRIER AS HIGH PRESSURE BUILDS EASTWARD ACROSS THE SOUTHERN STATES. WEDNESDAY AND THURSDAY LOOK TO BE THE COOLEST PERIOD IN THE MEDIUM RANGE. /10 .MARINE...LOW PRESSURE WILL MOVE EAST AWAY FROM THE MARINE AREA TONIGHT AND THEN LIFT UP THE EAST COAST FRIDAY AND SATURDAY. SCEC 20-60 MILES OFFSHORE THIS EVENING. A WEAK REINFORCING FRONT WILL DROP SOUTH INTO THE MARINE AREA BY EARLY SATURDAY...WITH HIGH PRESSURE BUILDING JUST TO THE NORTH. A LIGHT TO MODERATE OFFSHORE FLOW LATE THIS WEEK BECOMES MORE EASTERLY OVER THE WEEKEND...THEN MORE SOUTHEASTERLY WHILE INCREASING ALONG WITH BUILDING SEAS LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK AS THE NEXT STORM SYSTEM APPROACHES FROM THE WEST. THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE LATE THIS WEEKEND AND EARLY NEXT WEEK. 12/DS .FIRE WEATHER...WEAK HIGH PRESSURE BRINGS COOLER AIR TONIGHT. THE COMBINATION OF RECENT RAINS AND COOLER AIR ATOP WARM/MOIST GROUND SURFACE SETS THE STAGE FOR OVERNIGHT FOG DEVELOPMENT. SOME OF THE FOG COULD BE LOCALLY DENSE. SECONDARY FRONTAL PASSAGE FORECAST DURING THE DAY ON FRIDAY WITH RAIN CHANCES WITH FRONT LOOKING TO BE LESS THAN 10 PERCENT. ANY RAIN AMOUNTS THAT DO OCCUR FORECAST TO BE LIGHT. FOLLOWING THE FRONT...HIGH PRESSURE EXPANDS EAST OF THE MISSISSIPPI RIVER VALLEY WITH DRIER AIR SETTING UP FOR SATURDAY. DAILY DISPERSION FAIR TO GOOD. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 52 72 43 66 53 / 05 05 05 05 10 PENSACOLA 52 69 45 65 54 / 05 10 05 05 10 DESTIN 53 66 47 64 54 / 05 10 05 05 10 EVERGREEN 47 69 38 65 44 / 05 10 05 05 10 WAYNESBORO 50 69 35 66 49 / 10 10 05 05 20 CAMDEN 46 66 36 65 44 / 10 10 05 05 10 CRESTVIEW 47 72 41 68 45 / 05 10 05 05 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Feb 7, 3:47 PM CST, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 347 PM CST THU FEB 7 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-082200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 347 PM CST THU FEB 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT DUE TO RECENT RAINS...COOLER AIR TONIGHT ATOP WARMER...MOIST GROUND SETS THE STAGE FOR FOG DEVELOPMENT ACROSS THE REGION LATE TONIGHT. FOG MAY BE LOCALLY DENSE...WITH VISIBILITIES RESTRICTED TO LESS THAN ONE HALF MILE IN A FEW LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY THROUGH TUESDAY AS A FRONTAL BOUNDARY APPROACHES THE CENTRAL GULF COAST AND BEGINS TO STALL. THE BEST CHANCE OF THUNDERSTORMS WILL BE ACROSS LOCATIONS MAINLY ALONG AND WEST OF INTERSTATE 65 SUNDAY AND MONDAY...BEFORE SPREADING EAST ACROSS MOST AREAS BY TUESDAY. A FEW SEVERE STORMS ARE POSSIBLE SUNDAY. LOCALLY HEAVY RAINS AND LOCALIZED FLOODING COULD BECOME A CONCERN MONDAY INTO TUESDAY AS THE FRONT STALLS ALONG THE CENTRAL GULF COAST. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED LATER IN THE DAY SUNDAY. GMZ630>635-650-655-670-675-082200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 347 PM CST THU FEB 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PRESSURE DIFFERENCE BETWEEN A STRONG HIGH PRESSURE SYSTEM OVER THE MID ATLANTIC AND LOWERING SURFACE PRESSURE OVER THE CENTRAL PLAINS WILL RESULT IN AN INCREASING SOUTHEAST TO SOUTHERLY WIND FLOW ON SUNDAY. SEAS WILL RESPOND BY TRENDING HIGHER BEGINNING EARLY SUNDAY MORNING...AND CONTINUING INTO SUNDAY NIGHT. THERE WILL BE AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY THROUGH TUESDAY AS A FRONTAL BOUNDARY APPROACHES THE CENTRAL GULF COAST AND BEGINS TO STALL. LOCALLY HEAVY...VISIBILITY REDUCING RAINS COULD BECOME A CONCERN OVER THE COASTAL WATERS...MONDAY INTO TUESDAY AS THE FRONT STALLS ALONG THE CENTRAL GULF COAST.
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.